<  Back to the Polytechnique Montréal portal

On the Design of Fault-Tolerant Logical Topologies in Wavelength-Routed Packet Networks

A. Nucci, Brunilde Sanso, T. G. Crainic, E. Leonardi and M. A. Marsan

Article (2004)

An external link is available for this item
Department: Department of Electrical Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/24754/
Journal Title: IEEE Journal on Selected Areas in Communications (vol. 22, no. 9)
Publisher: IEEE
DOI: 10.1109/jsac.2004.833887
Official URL: https://doi.org/10.1109/jsac.2004.833887
Date Deposited: 18 Apr 2023 15:19
Last Modified: 05 Apr 2024 11:10
Cite in APA 7: Nucci, A., Sanso, B., Crainic, T. G., Leonardi, E., & Marsan, M. A. (2004). On the Design of Fault-Tolerant Logical Topologies in Wavelength-Routed Packet Networks. IEEE Journal on Selected Areas in Communications, 22(9), 1884-1895. https://doi.org/10.1109/jsac.2004.833887

Statistics

Dimensions

Repository Staff Only

View Item View Item